Oxycodone Withdrawal Symptoms

If you abruptly stop taking oxycodone, withdrawal symptoms may occur (even if you are taking it responsibly and for a legitimate medical reason). Even though oxycodone withdrawal can be quite unpleasant, it is unlikely to cause life-threatening symptoms (unlike withdrawal from alcohol or some other medications).
 
Some of the possible symptoms of withdrawal from oxycodone may include:
 
  • Sweating
  • Chills
  • Abdominal cramps
  • Insomnia
  • Nausea
  • Loss of appetite
  • Vomiting
  • Diarrhea
  • A rapid heart rate.
     
In order to limit withdrawal symptoms from oxycodone, you should not stop taking the medication "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
 
(Click Oxycodone Withdrawal for more information on possible symptoms of withdrawal. This article also explains the steps your healthcare provider may take to help minimize these symptoms.)
 
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.